Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chronic sore throat, unable to speak, blood in mucus, enlarged tonsil. Took injections, might be pharyngitis. Causes?

HELLO SIR, i am XXXXX and 23 years of age. i reli dont knw wat has happened to ma throat ? i get a sore throat almost every month sometimes even in 15 days . took many medications for the same . some docs said its pharangitis . took lyncs injections too last month , but now again i m sick . i cant speak and my throat hurts bad . there is blood in ma mucus too . another doc said that i have a big tonsil towards left side and priscribed me the medicine accordingly .........plz guide m in pain
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
these are symptomps of allergic sinusitis
with postnasal drip
go for xray pns waters view
take metrogyl 200 mgm twice a day
tab allegra 120 mgm once a day
syp piriton 1/2 tsf at night and
tab zinetac 150 mgm empty stomach
do it for 5 days
get xray and get treatment for sinusitis
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor